# SDR GUUA94052101109A

- Difficulty date: October 11, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Control Cable
- Part number: 12951405933
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED AIRSTAIR DOOR FWD UPPER CONTROL CABLE FRAYED.  REPLACED AIRSTAIR DOOR FWD UPPER CONTROL CABLE.  ACFT DOWN FOR STRUCTURAL INSP.
